# SDR DALA2016071605336

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,523 hours, 28,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB CRACKED STA 823 BETWEEN 2 RIVETS, RBL 44.5.  VIEWED IN LIGHTING HOLE WITH MIRROR.  REMOVED DAMAGE, FABRICATED REPAIR DOUBLER IAW SRM 53-00-55, REPAIR NR 4. INSTALLED IAW SRM 51-41-02 AND SRM 53-00-55, REPAIR 4.
